A degenerate p-laplacian keller-segel model

Published

Journal Article

© American Institute of Mathematical Sciences. This paper investigates the existence of a uniform in time L∞ bounded weak solution for the p-Laplacian Keller-Segel system with the supercritical diffusion exponent 1 < p < 3d/d+1 in the multi-dimensional space ℝd under the condition that the L d(3-p)/p norm of initial data is smaller than a universal constant. We also prove the local existence of weak solutions and a blow-up criterion for general L1 ∩L∞ initial data.

Full Text

Duke Authors

Cited Authors

  • Cong, W; Liu, JG

Published Date

  • January 1, 2016

Published In

Volume / Issue

  • 9 / 4

Start / End Page

  • 687 - 714

Electronic International Standard Serial Number (EISSN)

  • 1937-5077

International Standard Serial Number (ISSN)

  • 1937-5093

Digital Object Identifier (DOI)

  • 10.3934/krm.2016012

Citation Source

  • Scopus